ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Porous Media
インパクトファクター: 1.49 5年インパクトファクター: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN 印刷: 1091-028X
ISSN オンライン: 1934-0508

巻:
巻 22, 2019 巻 21, 2018 巻 20, 2017 巻 19, 2016 巻 18, 2015 巻 17, 2014 巻 16, 2013 巻 15, 2012 巻 14, 2011 巻 13, 2010 巻 12, 2009 巻 11, 2008 巻 10, 2007 巻 9, 2006 巻 8, 2005 巻 7, 2004 巻 6, 2003 巻 5, 2002 巻 4, 2001 巻 3, 2000 巻 2, 1999 巻 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v4.i2.60
14 pages

Darcy's Law for a Heterogeneous Porous Medium

F. D. Moura Neto
Instituto Politécnico, Universidade do Estado do Rio de Janeiro C. P. 97282, 28601-970, Nova Friburgo, RJ, Brazil
S. T. Melo
Instituto de Matematica e Estati'stica, Universidade de Sao Paulo, Sao Paulo, SP, 05508-900, Brazil

要約

We consider slow viscous flow of a Newtonian fluid through a spatially varying porous medium. Applying the method of homogenization in a heterogeneous porous medium constructed by a microscopic, locally periodic structure we are able to derive an appropriate form of Darcy's law. This is a macroscopic relationship between the average fluid velocity and the overall pressure and external force mediated by a heterogeneous permeability tensor. A simple explicit example, which is amenable to analytical resolution and which exhibits part of the complexity of a general situation, is considered.


Articles with similar content:

About One Class of Integral Games of Approach
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Alexander G. Rurenko
BRINKMAN'S FILTRATION OF FLUID IN RIGID POROUS MEDIA: MULTISCALE ANALYSIS AND INVESTIGATION OF EFFECTIVE PERMEABILITY
Composites: Mechanics, Computations, Applications: An International Journal, Vol.6, 2015, issue 3
A. N. Vlasov, Alexey Talonov, Dmitriy B. Volkov-Bogorodsky, Viktoria L. Savatorova
Relations for Calculating Characteristics of Networks Using a Directional Wave Method
Telecommunications and Radio Engineering, Vol.68, 2009, issue 5
S. L. Gavlievskii
Optimization Procedure for Solution of the Generalized Silvester Matrix Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Igor V. Yurchenko, Anatoliy V. Nikitin
MOLECULAR DYNAMICS SIMULATIONS OF MASS TRANSFER DUE TO A TEMPERATURE GRADIENT
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2012, issue
Konstantinos Ritos, Jason Reese, Gulru Babac